Hi. Male age 35 . I take stool softener every day due to my constipation caused by pain meds. I missed my softener dose 5 days in a row, causing me to get blocked up bad. This led to a bad case of thrombosed external hemorrhoids. Was prescribed the fleet saline enema. Used as directed I was able to pass the giant bowel blockage within ten minutes. It's been five days now and my body hasn't produced a bowel movement. I'm eating regularly, raised my fiber intake and take my softeners. However, the only type on bowel that is coming is a thick, mucousy, sometimes stringy, white,yellowish, and a little greenish vile looking diarea. I'm also experiencing a little pain and a whole lot of hesitation and dripping while urinating. I felr the urge to pee constantly, but it never comes out. Just tiny spurts and drips. I'm worried somethings wrong. Maybe the enema somehow injured my colon or things around my colon such as prostate and bladder etc. Is that possible? Has anyone else ever experienced these symptoms after an enema or hemorrhoids or both?
Hi, you have to see a doctor, whatever it is it sounds serious enough for a proper medical opinion. My experience with hemorrhoids was far less unpleasant than yours.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Aug 2010 • 1 answer
Updated 23 Feb 2018 • 3 answers
Updated 5 Nov 2016 • 5 answers
Updated 1 May 2017 • 1 answer
Updated 1 Nov 2017 • 1 answerFAQ by Drugs.com